# SDR DALA2024051405200

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 27,949 hours, 11,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4329932) DURING SVC CK FOUND A SECTION OF EMERG LIGHTS INOP. R&R BATTERY PACK M1695 IAW B737 AMM 33-51, OPS CK GOOD.
